# SDR FDEA201007152524

- Difficulty date: July 15, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STA 5-73 TO 5-93 X=-8 SEAT TRACK BASE FOUND CRACKED. CRACKED SEAT TRACK AT STA 5-73 TO 5-93 X=-8 AREA REMOVED AS PER SRM 51-31-01 REV 43.   NEW SEAT TRACK HOLES TRANSFERRED AS PER SRM 51-31-01 REV 43. REPROTECTED AS   PER SRM 51-21-01 REV 43. SEAT TRACK INSTALLED AS PER SRM 51-31-01 REV 43. REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
